# SDR USAASA07002

- Difficulty date: January 7, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 238D0660507
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT FLT 1667, EN ROUTE DCA - CLT.  DURING DESCENT THROUGH FL 200, THE AIRCRAFT LOST THE GREEN SYSTEM HYDRAULIC PRESSURE.  THE CREW FOLLOWED ECAM PROCEDURES AND COMPLIED WITH THE GRAVITY EXTENSION OF THE LANDING GEAR.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE HYDRAULIC PUMP CASE DRAIN LINE DUE TO A HOLE.  SERVICED THE GREEN HYDRAULIC SYSTEM, AND RESET THE GRAVITY GEAR EXTENSION HANDLE, SYSTEM OK FOR SERVICE.
